Couldn't find what you looking for?

TRY OUR SEARCH!


I have been 20 days on accuatne and I have some white spots on my hands. It is getting bigger every day. Does accutane affects skin pigmentation? Could it be serious and I never had this stuff before.

Loading...


I am not sure if accutane affects skin pigments but I was warned to avoid cosmetic procedures to smooth your skin, including waxing, dermabrasion, or laser procedures, while I am using Accutane and for at least 6 months after I stop, also tanning machines because of ultraviolet lights and to avoid sunlight.
Reply

Loading...

Are you still havving issues with the white spots? I have had a similar experience and want to discuss this with someone. Let me know.
Reply

Loading...

I've done 2 rounds of accutane, I know have little white skin pigmentations all over :-( They didn't appear until a year after
Reply

Loading...

its 100% Accutane. Should go away in 3-4 months after stopping treatment 
Reply

Loading...

Hi I just stopped accutane a week ago and got a white spot on my chin will it go away? :(
Reply

Loading...